Iv'e been on 2mg of Buprenophin since Sept. 2013. Chronic back pain. I cannot take anymore than that because of the side effects (Horrible). I have a Baker cyst on my right knee. I would like to know if I can have the Dr. use Exparel (numbing my knee) so I don't have to come off of Bupreonphin. I don't want to take pain meds because they do absolutely NOTHING for my back pain!!! Help!! In the case that I do have to come off of Buprenophin, how long does it take to be completely out of my system, so the pain med can take effect on my knee? Sincerely, Renee
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2014 • 1 answer
Posted 17 Aug 2014 • 1 answer
Pain meds."why does oxy only help my back pain and not my knee pain as I have to get knee replaceme?
Posted 18 Sep 2014 • 3 answers
Posted 30 Oct 2015 • 0 answers
Posted 14 Sep 2016 • 2 answers